Hail, Henry
- When
- July 6, 1:40 PM CST to 1:45 PM CST
- Where
- Henry County, 11 mi NNE of Springville
- Measured
- 0.75 in hail
- Property damage
- $10
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.400, -88.067
3 thunderstorm wind, 2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jul 6, 9:30 AM CST, 4 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1030 AM CDT TUE JUL 6 2004 .DISCUSSION... LOTS OF PLACES ARE MOSTLY SUNNY IN THE MIDSOUTH ATTM. HOWEVER... AN UPPER LEVEL SHT WV OVER E OK/E TX IS MOVING TOWARD US. THIS TROUGH GENERATED STORMS THIS MORNING IN WC AR AND SMALL SHOWERS DEVELOPED IN THE BOOTHEEL. LOW 90S WILL MAKE IT MORE UNSTABLE. WITH THIS IN MIND...SHOWERS AND THUNDERSTORMS WILL PROBABLY DEVELOP OVER THE AREA THIS AFTERNOON. BETS ARE THAT SOME DAMAGING WINDSTORM WILL POP UP. STORMS WILL CONTINUE THIS EVENING. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. MO...NONE. TN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 320 AM CDT TUE JUL 6 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-071100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 320 AM CDT TUE JUL 6 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MID-SOUTH. THE MAIN THREAT WILL BE DAMAGING WINDS AND POSSIBLY LARGE HAIL. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY. ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1131 AM CDT TUE JUL 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG RAVENDEN 36.24N 91.25W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
1120 AM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN AND POWER LINES DOWN COUNTYWIDE
1120 AM TSTM WND DMG BIGGERS 36.33N 90.81W
07/04/2004 RANDOLPH AR EMERGENCY MNGR
ROOF BLOWN OFF OF A SCHOOL
1130 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
SEVERAL LARGE TREES DOWN. STRUCTURAL DAMAGE TO SOME
BUSINESSES AND HOMES.
1140 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR PUBLIC
FIVE LARGE LIMBS DOWN IN RESIDENTIAL YARD
1140 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
07/04/2004 80 MPH LAWRENCE AR AMATEUR RADIO
1200 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
MOBILE HOME PARK DAMAGED
1210 PM TSTM WND DMG MANILA 35.88N 90.16W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY
MISSISSIPPI COUNTY SHERIFF
1210 PM TSTM WND DMG HARRISBURG 35.56N 90.72W
07/04/2004 POINSETT AR LAW ENFORCEMENT
POWER LINES DOWN AND TREES UPROOTED
1215 PM TSTM WND GST WYNNE 35.23N 90.79W
07/04/2004 60 MPH CROSS AR AMATEUR RADIO
1215 PM TSTM WND DMG CORNING 36.41N 90.59W
07/04/2004 CLAY AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY CORNING
POLICE DEPARTMENT
1220 PM TSTM WND DMG MARKED TREE 35.53N 90.42W
07/04/2004 POINSETT AR LAW ENFORCEMENT
CHURCH ROOF DAMAGED AND TREES DOWN
1228 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
07/04/2004 SHELBY TN TRAINED SPOTTER
65 MPH WIND GUSTS WITH POWER LINES DOWN NEAR THE
INTERSECTION OF HWY 385 AND HWY 51
1235 PM TSTM WND DMG SE MARION 35.21N 90.20W
07/04/2004 CRITTENDEN AR TRAINED SPOTTER
ROOF AND STRUCTURAL DAMAGE ON HWY 77 AT BILLS GRILL RD
1235 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/04/2004 MISSISSIPPI AR AMATEUR RADIO
POWER LINES DOWN
1240 PM TSTM WND DMG 5 W MUNFORD 35.45N 89.89W
07/04/2004 TIPTON TN AMATEUR RADIO
TREES AND POWER LINES DOWN ON RAY BLUFF ROAD NEAR
DRUMMONDS
1245 PM TSTM WND DMG LAKELAND 35.24N 89.73W
07/04/2004 SHELBY TN AMATEUR RADIO
SEVERAL TREES DOWN NEAR CANADA RD AND OLD BROWNSVILLE RD.
A FEW TREES WERE 3-4 FEET IN DIAMETER.
1245 PM TSTM WND DMG MARIANNA 34.77N 90.77W
07/04/2004 LEE AR LAW ENFORCEMENT
POWER LINES DOWN ON HWY 185
0100 PM TSTM WND DMG KEISER 35.67N 90.09W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
WIND PICKED UP A POLE AND THREW IT INTO A CAR WINDSHIED
ON I-55 AT THE 44 MILE MARKER. THERE WERE NO INJURIES.
0105 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
07/04/2004 DYER TN PUBLIC
TREES DOWN ON A BUILDING
0105 PM TSTM WND DMG 1 NE BROWNSVILLE 35.60N 89.24W
07/04/2004 HAYWOOD TN NWS EMPLOYEE
TREES DOWN ON POWERLINES.
0105 PM TSTM WND DMG EUDORA 34.83N 90.15W
07/04/2004 DESOTO MS LAW ENFORCEMENT
LARGE TREE FELL ON A CAR. SEVERAL TREES DOWN ACROSS THE
COUNTY.
0115 PM TSTM WND DMG OLIVE BRANCH 34.95N 89.83W
07/04/2004 DESOTO MS TRAINED SPOTTER
BUILDING DAMAGE REPORTED BY TRAINED SPOTTER
0120 PM TSTM WND DMG 3 S SOMERVILLE 35.19N 89.35W
07/04/2004 FAYETTE TN AMATEUR RADIO
TREES DOWN NEAR HWY 76
0145 PM TSTM WND DMG GADSDEN 35.78N 88.98W
07/04/2004 CROCKETT TN LAW ENFORCEMENT
TREES DOWN
0158 PM TSTM WND DMG SE UNION CITY 36.42N 89.05W
07/04/2004 OBION TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0158 PM TSTM WND DMG OBION 36.26N 89.19W
07/04/2004 OBION TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0205 PM TSTM WND DMG MEDON 35.46N 88.87W
07/04/2004 MADISON TN BROADCAST MEDIA
TREES DOWN NEAR HWY 18
0205 PM TSTM WND DMG HUMBOLDT 35.82N 88.91W
07/04/2004 GIBSON TN BROADCAST MEDIA
TREES AND POWER LINES DOWN
0205 PM TSTM WND DMG HENDERSON 35.44N 88.65W
07/04/2004 CHESTER TN BROADCAST MEDIA
TREES DOWN NEAR PISCA RD
0215 PM TSTM WND DMG GRAND JUNCTION 35.05N 89.19W
07/04/2004 HARDEMAN TN TRAINED SPOTTER
POWER LINES DOWN
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
218 PM CDT TUE JUL 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/06/2004 MISSISSIPPI AR TRAINED SPOTTER
TREES WERE REPORTED BLOWN DOWN IN WALKER PARK.
&&
CKThe national radar mosaic for the moment the first event began.
3 thunderstorm wind, 2 hail. Local standard time, as filed.
A couple of trees were blown down.
A couple of trees were knocked down.
Several large trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2004Every state in 2004This day in weather historyWarnings in Tennessee, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5415112, 5415113, 5415114, 5415115, 5415116.